当前位置:首页 > 师资队伍 > 教授 > 浏览文章

马万彪
马万彪
教授、博士生导师
姓  名: 马万彪
性  别:
技术职称: 教授、博士生导师
所在系所: 应用数学系
所在梯队: 泛函微分方程与生物动力系统梯队
社会兼职: 中国数学会生物数学专业委员会 副理事长兼任秘书长
生物数学学报(科学出版社出版)常务编委
Int.J.Biomath.(World Scientific,SCIE) 编委
Abstract Appl. Anal.(India, SCIE) 编委
美国[Math. Rev.]评论员  
电子邮件: wanbiao_ma@ustb.edu.cn
本科课程: 数学分析、常微分方程、高等数学、线性代数、新生导论课
研究生课程: 微分方程稳定性理论及其应用(硕)、生物动力系统(博)、近世代数(硕)、现代数学(博)
研究领域: (1) 泛函微分方程与差分系统的稳定性理论;
(2) 种群生态学、流行病学、细胞生物学、病毒与免疫学、人工神经网络等领域相关实际问题的动力学建模及理论与数值分析
简历

教育/工作经历:

1983 内蒙古师范大学数学系获学士学位

1986 河北师范大学/内蒙古师范大学数学系获硕士学位

1997 日本国立静冈大学大学院获博士学位

1986-1993 内蒙古师范大学数学系任助教, 讲师, 副教授

1993-1994 日本国立京都大学访问学者

1998-2001 日本大阪府立大学, 静冈大学任共同研究员, 助手, 副教授

2001-2003 北京科技大学数力系任副教授

2003-现在 北京科技大学数力系, 应用数学系任教授(2011.7-2016.2:应用数学系主任)

论文论著:

在[科学通报]、[数学学报]、[数学年刊]、[数学物理学报]、[系统科学与数学]、[应用数学学报]、[SIAM J. Appl. Math.]、[Nonl. Anal. TMA]、[Nonl. Anal. RWA]、[J. Math. Anal. Appl.]、[J. Optim. Theory Appl.]、[Tohoku Math. J.]、[Bull. Math. Biosci.]、[Math. Biosci. Eng.]、[Discrete Contin. Dyn. Syst.-B]、[Appl. Math. Letters]、[Appl. Math. Modelling]、[J. Comput. Appl. Math.]、[Appl. Math. Comput.]、[Rocky Mountain J. Math.]、[J. Biol. Syst.]、[Int. J. Biomath.]、[J. Math. Chem.]、[Dyn. Contin. Discrete Impul. Syst.]、[Math. Methods Appl. Sci.]、[Japan J. Indust. Appl. Math.]、[Math. Compt. Simul.]、[Elect. J. Differ. Equations]、[J. Appl. Math.]、[Comput. Math. Methods Medicine]、[J. Natl. Sci. Found. Sri Lanka]、[Int. J. Wavelets Multiresolut. Inf. Process.]、[Int. J. Control, Auto., Syst.]、[Chaos Solitons and Fractals.]、[Neurocomputing]、[Int. J. Bifurcat. Chaos]等学术杂志合作发表论文130余篇, 其中SCI检索60余篇, 总被引700余次, 3篇论文入选ESI高被引论文. 联合主编国际会议论文集2部, 联合翻译译著1本.

主要论文:

一、部分中文论文

[1] 马万彪, 一类非线性系统的稳定性, 科学通报, 31(1986), 1036.

[2] 马万彪, 超越函数的零点全分布在复数左半平面的代数判定准则, 科学通报, 31(1986),  558;  或 Chinese Science  Bulletin, 31(1986), 1508. 

[3] 马万彪, 一类大系统的稳定性, Chinese Science Bulletin, 32(1987), 136-137.

[4] 马万彪, 具有时滞的非线性控制系统的全局稳定性和全局指数稳定性, 数学学报, 31(1988), 88-94.

[5] 马万彪, 具有时滞的线性差分系统的全局稳定性, Chinese J. Contemp. Math., B(1988), 185 -191; 或 数学年刊, 9A(1988), 224-228.

[6] 马万彪, 用向量V函数法研究线性时滞微分大系统的稳定性, 应用数学学报, 12(1989), 24-29.

[7] 斯力更, 马万彪, 中立型线性自治系统渐近稳定的代数判定准则, Chinese Science Bulletin, 33(1988), 1059-1061; 或 科学通报, 32(1987), 1208-1210.

[8] 斯力更, 马万彪, 反向时滞微分不等式及应用, 科学通报, 33(1988), 1130-1133.

[9] 斯力更, 马万彪, 一类时滞积分微分不等式, Chinese Science Bulletin, 35(1990), 342- 344;  或 科学通报, 34(1989), 394-395.

[10] 斯力更, 马万彪, 超中立型泛涵微分方程的稳定性及应用, 应用数学学报, 13(1990), 265 - 280.

[11] 马万彪, 具有无界时滞的中立型微分大系统的不稳定性, 数学杂志, 13(1993), 525-533.

[12] 马万彪, 中立型积分微分方程的稳定性, 数学年刊, 15A(1994), 74-81.

[13] 马万彪, 非线性离散不等式及其应用, 应用数学学报, 17(1994), 613-620.

[14] 斯力更, 马万彪, 非线性无穷时滞微分大系统的稳定性, 数学学报,38(1995), 412-417.

[15] 付桂芳, 马万彪, 由微分方程所描述的微生物连续培养动力系统-(I), 微生物学通报, 31(2004), 136-139.

[16] 付桂芳, 马万彪, 由微分方程所描述的微生物连续培养动力系统-(II), 微生物学通报, 31(2004), 128-131.

[17] 靳 欣, 马万彪, 胸腺细胞发育的非线性动力系统模型的定性分析, 数学的实践与认识, 36(2006). 99-109.

[18] 马万彪, 张尚国, 具有时滞的Hopfield神经网络系统全局稳定的充要条件,生物数学前沿,生物数学丛书,陆征一、王稳地主编,81-90,科学出版社,北京, 2008

[19] 董庆来, 马万彪, 具有时滞和可变营养消耗率的比率型Chemostat模型的稳定性分析

系统科学与数学, 29(2) (2009), 228–241.

[20] 侯博阳, 马万彪, 一类具有Beddington-DeAngelis型功能反应函数的HIV病毒动力学系统模型的稳定性, 数学的实践与认识, 39(12)(2009), 71-79.

[21] 董庆来, 马万彪, 具有Crowley-Martin型功能反映函数恒化器系统的渐近形态,系统科学与数学, 38(2013), 922-929.

[22] 闫海, 王华生, 刘晓璐, 尹春华,许倩倩, 吕乐, 马万彪, 微囊藻毒素微生物降解途径与分子机制研究进展, 环境科学, 35(2014), No.3, 1205-1214.

[23] 邰晓东, 马万彪, 郭松柏, 闫海, 尹春华, 微生物絮凝的时滞动力学建模与理论分析, 数学的实践与认识, 45(2015), No.13, 198-209.

二、部分英文论文(2000 - )

[1] Y. Takeuchi, W. Ma and E. Beretta, Global asymptotic properties of a delay SIR epidemic model with varying population size and finite incubation times, Nonl. Anal. TMA, 42 (2000), 931-947. 

[2] W. Ma, T. Hara and Y. Takeuchi, Stability of a 2-dimensional neural network with time delays, J. Biol. Syst., 8(2000), 177-193. 

[3] E. Beretta, T. Hara, W. Ma and Y. Takeuchi, Global asymptotic stability of an SIR epidemic models with distributed time delay, Nonl. Anal. TMA, 47(2001), 4107-4115.

[4] Y. Saito, W. Ma and T. Hara, Necessary and sufficient conditions for permanence of a Lotka - Volterra discrete systems with delays, J. Math. Anal. Appl., 256(2001), 162-174.

[5] Y. Saito, T. Hara and W. Ma, Harmless delays for permanence and impersistence of a Lotka - Volterra discrete predator-prey system, Nonl. Anal. TMA, 50(2002), 705-715.

[6] W. Ma, Y. Takeuchi, T. Hara and E. Beretta, Permanence of an SIR epidemic model with distributed time delays, Tohoku Math. J., 54(2002), 581-591.

[7] T. Amemiya and W. Ma, Global asymptotic stability of nonlinear delayed systems of neutral type,  Nonl. Anal. TMA, 54(2003), 83-91.

[8] W. Ma and Y. Takeuchi, Asymptotic properties of a delayed SIR epidemic model with density dependent birth rate, Discrete Contin. Dyn. Syst.-B, 4(2004), 671-678.

[9] M. Yamaguchi, Y. Takeuchi and W. Ma, Population dynamics of sea bass and young sea bass, Discrete Contin. Dyn. Syst.-B, 4(2004), 833-840.

[10] W. Ma, M. Song and Y. Takeuchi, Global stability of an SIR epidemic model with time delay, Appl. Math. Letters, 17(2004),1141-1145.

[11] G. Fu, W. Ma and S. Ruan, Qualitative analysis of a Chemostat model with inhibitory exponential substrate uptake, Chaos, Solitons and Fractals., 23(2005), 873-886.

[12] M. Song, W. Ma, and Y. Takeuchi, Asymptotic properties of a revised SIR epidemic model with density dependent birth rate and time delay, Dyn. Contin. Discrete Impul. Syst., 13 (2006), 199-208.

[13] H. Shi and W. Ma, An improved model of T cell development in the thymus and its stability analysis , Math. Biosci. Eng., 3(2006), 237-248.

[14] G. Fu and W. Ma, Hopf bifurcations of a variable yield chemostat model with inhibitory exponential substrate uptake, Chaos, Solitons and Fractals, 30 (2006), 845–850.

[15] Y. Takeuchi and W. Ma, Delayed SIR Epidemic Models for Vector Diseases, Mathematics for Life Science and Medicine, Springer, 2007, 51-65.

[16] Dan Li and W. Ma, Asymptotic Properties of a HIV-1 Infection Model with Time Delay, J. Math. Anal. Appl., 335 (2007), 683–691.  ESI高被引论文

[17] M. Song, W. Ma and Y. Takeuchi, Permanence of a Delayed SIR Epidemic Model with Density Dependent Birth Rate, J. Compt. Appl. Math., 201(2007), 389-394.

[18] Y. Yamaguchi, Y. Takeuchi and W. Ma, Dynamical Properties of a Stage Structure Three- species Model with Intra-guild Predation, J. Compt. Appl. Math., 201(2007), 327-338.

[19] S. Zhang and W. Ma, Global stability of a Hopfield neural network with multiple time delays,

J. Biomath., 23(2008), 1-10.

[20] S. Zhang, W. Ma and Y. Kuang, Necessary and sufficient conditions for global attractivity of Hopfield type neural networks with time delays, Rocky Mountain J. Math., 38(2008), 1829-1840 

[21] Z. Hu, Y. Yu and W. Ma, The analysis of two epidemic models with constant immigration and quarantine, Rocky Mountain J. Math., 38(2008), 1421-1436 

[22] W. Ma, Y. Saito, Y. Takeuchi, M-matrix structure and harmless delays in a Hopfield-type neural network, Appl. Math. Letters, 22 (2009), 1066-1070. 

[23] Z. Hu, X. Chen, W. Ma, Analysis of an SIS Epidemic Model with Temporary Immunity and Nonlinear Incidence Rate, Chinese J. Eng. Math. , 26(3)(2009), 407-415.

[24] H. Shi, W. Ma, Z. Duan, Global asymptotic stability of a nonlinear time-delayed system of T cells in the thymus, Nonl. Anal. TMA, 71 (2009), 2699-2707.

[25] G. Huang, W. Ma, Y. Takeuchi, Global properties for virus dynamics model with Beddington - DeAngelis functional response, Appl. Math. Letters, 22 (2009), 1690-1693.

[26] Z. Hu, X. Liu, H. Wang, W. Ma, Analysis of the dynamics of a delayed HIV pathogenesis model, J. Compt. Appl. Math., 234(2010), 461-476. 

[27] Z. Hu, G. Gao and W. Ma, Dynamics of athree-species ratio-dependent diffusive model, Nonl. Anal. RWA, 11(2010), 2106-2114. 

[28] G. Huang, Y. Takeuchi, W. Ma, D. Wei, Global stability for delay SIR and SEIR epidemic models with nonlinear incidence rate, Bull. Math. Biol., 72(2010), 1192-1207.  ESI高被引论文

[29] G. Huang, Y. Takeuchi and W. Ma, Lyapunov functionals for delay differential equations model of viral infections, SIAM J. Appl. Math., 70(2010), 2693–2708.  ESI高被引论文

[30] G. Huang, W. Ma and Y. Takeuchi, Global analysis for delay virus dynamics model with Beddington – DeAngelis functional response, Appl. Math. Letters, 24 (2011), 1199-1203. 

[31] Z. Hu, P. Bi, W. Ma and S. Ruan, Bifurcations of an SIRS epidemic model with nonlinear incidence rate, Discrete Contin. Dyn. Syst.-B, 15( 2011), 93–112. 

[32] Y. Zhang, W. Ma, H. Yan and Y. Takeuchi, A dynamic model describing heterotrophic culture of chlorella and its stability analysis, Math. Biosci. Eng., 8( 2011), 1117–1133.

[33] X. Liu, H. Wang, Z. Hu and W. Ma, Global stability of an HIV pathogenesis model with cure rate, Nonl. Anal. RWA, 12 (2011), 2947–2961. 

[34] L. Chen and W. Ma, A nonlinear delay model describing the growth of tumor cells under immune surveillance against cancer and its stability analysis, Int. J. Biomath., 5(2012), 1260017 (13 pages).

[35] Y. Liu, W. Ma and Magdi S. Mahmoud, New results for global exponential stability of neural networks with varying delays, Neurocomputing, 97(2012), 357-363.

[36] Y. Dong and W. Ma, Global properties for a class of latent HIV infection dynamics model with CTL immune response, Int. J. Wavelets Multiresolut. Inf. Process., 10 (2012), 1250045(19 pages).

[37] Z. Hu, W. M and S. Ruan, Analysis of SIR epidemic models with nonlinear incidence rate and treatment, Math. Biosci., 238 (2012), 12–20.

[38] Q. Dong and W. Ma, Qualitative analysis of the Chemostat model with variable yield and a time delay, J. Math. Chem., 51(2013), 1274–1292.

[39] Q. Dong, W. Ma and M. Sun, The asymptotic behavior of a Chemostat model with Crowley – Martin type functional response and time delays, J. Math. Chem., 51 (2013), 1231–1248.

[40] S. Zhou, Z. Hu, W. Ma and F. Liao, Dynamics Analysis of an HIV Infection Model including Infected Cells in an Eclipse Stage, J. Appl. Math., Volume 2013, Article ID 419593, 12 pages.

[41] T. Wang, Z. Hu, F. Liao and W. Ma, Global stability analysis for delayed virus infection model with general incidence rate and humoral immunity, Math. Compt. Simul., 89 (2013), 13–22.

[42] D. Li, W. Ma and Z. Jiang, An epidemic model for Tick-Borne disease with two delays, J. Appl. Math., Volume 2013, Article ID 419593, 12 pages.

[43] Z. Hu, J. Zhang, H. Wang, W. Ma and F. Liao, Dynamics analysis of a delayed viral infection model with logistic growth and immune impairment, Appl. Math. Modelling, 38 (2014), 524–534.

[44] S. Guo and W. Ma, Complete characterizations of the gamma function, Appl. Math. Comput., 244 (2014), 912–916.

[45] Z. Hu, W. Pang, F. Liao and W. Ma, Analysis of a CD4+ T cell viral infection model with a class of saturated infection rate, Discrete Contin. Dyn. Syst.-B, 19(2014), 735-745.

[46] S. Guo, W. Ma and B. G. Sampath Aruna Pradeep, Necessary and sufficient conditions for oscillation of neutral delay differential equations, Elect. J. Differ. Equations, 2014 (2014), No. 138, 1-12.

[47] Q. Dong and W. Ma, Qualitative analysis of a chemostat model with inhibitory exponential substrate uptake and a time delay, Int. J. Biomath., 7(2014), 1450045 (16 pages).

[48] C. Fu and W. Ma, Partial stability of some guidance dynamic systems with delayed line-of-sight angular rate, Int. J. Control, Auto., Syst., 12(2014), 1234-1244.

[49] Z. Jiang, W. Ma and D. Li, Dynamical behavior of a delay differential equation system on toxin producing phytoplankton and zooplankton interaction, Japan J. Indust. Appl. Math., 31( 2014), 583-609.

[50] B. G. Sampath Aruna Pradeep and W. Ma, Stability properties of a delayed HIV dynamics model with Beddington - Deangelis functional response and absorption effect, Dyn. Contin. Discrete Impul. Syst., Series A: Math. Anal., 21 (2014), 421-434.

[51] Z. Jiang and W. Ma, Permanence of a delayed SIR epidemic model with general nonlinear incidence rate, Math. Methods Appl. Sci., (38)2015, 505–516.

[52] J. Dong and W. Ma, Sufficient conditions for global attractivity of a class of neutral Hopfield-type neural networks, Neurocomputing, 153(2015), 89-95.

[53] B. G. Sampath Aruna Pradeep and W. Ma, Global stability of a delayed Mosquito- transmitted disease model with stage structure, Elect. J. Differ. Equations, 2015 (2015), No. 10, 1-19.

[54] Y. Liu, W. Ma, Magdi S. Mahmoud and S. M. Lee, Improved delay-dependent exponential stability criteria for neutral-delay systems with nonlinear uncertainties, Appl. Math. Modelling, 39(2015), 3164-3174.

[55] T. Zhang, W. Ma, X. Meng and T. Zhang, Periodic solution of a prey–predator model with nonlinear state feedback control, Appl. Math. Comput., 266 (2015), 95–107.

[56] B. G. Sampath Aruna Pradeep and W. Ma, Global stability analysis for vector transmission disease dynamic model with non-linear incidence and two time delays. J. Interdisciplinary Math. 18 (2015), No. 4, 395–415.

[57] Z. Jiang and W. Ma, Delayed feedback control and bifurcation analysis in a chaotic Chemostat system, Int. J. Bifurcat. Chaos, 25(2015), No.6, 1550087 (13 pages).

[58] F. Li, W. Ma, Z. Jiang and D. Li,Stability and Hopf bifurcation in a delayed HIV infection model with general incidence rate and immune impairment,Comput. Math. Methods Medicine,2105(2015), ID 206205, 14 pages.

[59] T. Zhang, W. Ma and X. Meng, Dynamical analysis of a continuous-culture and harvest chemostat model with impulsive effect, J. Biol. Syst., 23 (2015), 555–575.

[60] B. G. Sampath Aruna Pradeep, W. Ma and S. Guo, Stability properties of a delayed HIV model with nonlinear functional response and absorption effect, J. Natl. Sci. Found. Sri Lanka, 43(2015), No.3, 235-245.

[61] Z. Hu, H. Wang, F. Liao and W. Ma, Stability analysis of a computer virus model in latent period, Chaos Solitons and Fractals, 75(2015), 20-28.

出版译著:

时滞微分方程: 泛函微分方程引论(日), 内藤敏机, 原惟行, 日野义之, 宫崎伦子著, 马万彪,陆征一 译, 科学出版社, 北京, 2013.

科研业绩:

1. 生态动力系统的定性分析, 教育部留学回国基金, 2001-2003, 主持

2. 依赖于媒介的传染病时滞微分系统与细胞免疫时滞微分系统的稳定性研究, 国家自然学基金 (面上项目), 2007-2009, 主持

3. 官厅水库上游妫水湖防止富营养化和蓝藻水华发展的复合生态工程治理研究, 北京市教委-北京科技大学共建项目, 2007-2009, 参加

4. 小球藻的异养培养及在生物学降解水体中氮(N)-磷(P)-微囊藻(MCs)研究中的一些动力学问题 (面上项目), 国家自然科学基金, 2011-2013, 主持

5. 光合细菌絮凝与收集相关问题的动力学建模与理论和数值研究, 国家自然科学基金 (面上项目), 2015 -2018, 主持

获得奖励/专利:

中立型时滞微分方程解的性态和稳定性的研究, 内蒙古自治区科学技术进步一等奖, 1992, 获奖人:斯力更, 马万彪